Startseite UB

A new side effect of immunosuppression: high incidence of hearing impairment after liver transplantation

Rifai, Kinan and Kirchner, Gabriele I. and Bahr, Matthias J. and Cantz, Tobias and Rosenau, Jens and Nashan, Björn and Klempnauer, Jürgen L. and Manns, Michael P. and Strassburg, Christian P. (2006) A new side effect of immunosuppression: high incidence of hearing impairment after liver transplantation. Liver transplantation : official publication of the American Association for the Study of Liver Diseases and the International Liver Transplantation Society 12 (3), pp. 411-415.

[img]PDF
Download (146kB) - Repository staff only

at PubMed

at publisher (via DOI)

Other URL: http://dx.doi.org/10.1002/lt.20610


Abstract

Little is known about hearing impairment in patients after organ transplantation. We conducted a single-center study to evaluate hearing impairment in patients after orthotopic liver transplantation (OLT). A questionnaire was sent to 695 adult patients after OLT to assess characteristics and course of auditory impairment. Risk factors such as ototoxic drugs were taken into consideration. Clinical ...

plus


Export bibliographical data



Item Type:Article
Date:March 2006
Institutions:Medicine > Lehrstuhl für Innere Medizin I
Identification Number:
ValueType
16456830PubMed ID
10.1002/lt.20610DOI
Subjects:600 Technology > 610 Medical sciences Medicine
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Owner: Ute Lange
Deposited On:30 Aug 2007
Last Modified:13 Mar 2014 10:11
Item ID:1954
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact